# SDR ASAA2017020319657

- Difficulty date: February 3, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 3,874 hours, 1,282 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING MASTER CAUTION RECALL THE CONTROL CABIN LIGHT ILLUMINATED AT TOP OF DESCENT LIGHT EXTINGUISHED DURING RESET.  ACFT GROUNDED. ACCOMPLISHED BITE OF PFTC IAW FIM 21-62 TASK 801, NO EXISTING FAULTS, FAULT HISTORY LEG 1 LOGGED 21-51311 F/D SELECTOR. ACCOMPLISHED FIM 21-62 TASK 862 ALL TESTS PASS WITH NO EXISTING FAULTS. NO HISTORY 30 DAYS.
